A 70-year-old female asked:
Disclaimer

am taking 5mg daily coumadin (warfarin) after massive pe 7 months ago possibly due to long term hrt. what are chances of repeat embolism?

1 doctor answer
Dr. Bennett Werner
43 years experience Cardiology
Not enuf info: If you have no other risk factors other than HRT and you've stopped the HRT, and if this is your only spell of thromboembolism, then your risk is low.
Answered on Jun 4, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 70-year-old female asked:
Dr. Rishi Vohora
18 years experience Cardiology
Depends : initially every few days. Eventually hopefully once every two or possibly more weeks. Whatever you do make sure to get tested. If you take Coumadin (w ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Michael Korona
32 years experience Interventional Radiology
See your doctor: May need 6 months. If you have abnormal clotting factors in your blood, you may need it longer.
A 36-year-old member asked:
Dr. Robert Vorhies
24 years experience Vascular Surgery
No restrictions : Within reason, you should be able to participate in any activity that your exercise endurance can tolerate. Of course, no bull riding, stockcar racin ... Read More
10
10 thanks
A 46-year-old member asked:
Dr. Rada Ivanov
30 years experience Pulmonary Critical Care
See below: If this is an only episode of pe and you don't have recurring risk factors such as a clotting disorder, malignancy, autoimmune disease, birth-control ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month